# SDR DALA2023020700925

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB MEMBRANE AT STA 655 TO 674 & X=-54 TO X=-59 PASSENGER CABIN FLOOR (CPAX). SUMMARY OF NRC 00292: RH CUSP WEB MEMBRANE AT STA 655 TO 674 & X=-54 TO X=-59 WAS PERMANENTLY REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIG 216. (LP #2618034)
